On the theory of quasi-unitary algebras

Pukánszky, Lajos: On the theory of quasi-unitary algebras. Acta scientiarum mathematicarum, (16) 1-2. pp. 103-121. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_001_002_103-121.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 1-2
Page Range: pp. 103-121
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 121. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13773

Actions (login required)

View Item View Item